# SDR DALA106233209

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 60,140 hours, 26,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON FRAME IN FORWARD CARGO AT FR29 BETWEEN S40R AND S43R.  REPAIRED PER SRM 51-74-00, 53-21-12 FIG 3, 51-42-11, 51-21-11.
